Solutions to polynomial congruences in well-shaped sets

Bryce Kerr

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)


We use a generalisation of Vinogradov's mean value theorem of Parsell et al.['Near-optimal mean value estimates for multidimensional Weyl sums', arXiv:1205.6331] and ideas of Schmidt ['Irregularities of distribution. IX', Acta Arith. 27 (1975), 385-396] to give nontrivial bounds for the number of solutions to polynomial congruences, when the solutions lie in a very general class of sets, including all convex sets.
Original languageEnglish
Pages (from-to)435-447
Number of pages13
JournalBulletin of the Australian Mathematical Society
Issue number3
Publication statusPublished - 2013


  • distribution of points
  • polynomial congruences


Dive into the research topics of 'Solutions to polynomial congruences in well-shaped sets'. Together they form a unique fingerprint.

Cite this